Parabolic Marcinkiewicz integrals along surfaces on product domains

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

In this paper, parabolic Marcinkiewicz integral operators along surfaces on the product domain ℝn × ℝm (n,m ≥ 2) are introduced. Lp bounds of such operators are obtained under weak conditions on the kernels.

Original languageEnglish
Pages (from-to)1-18
Number of pages18
JournalActa Mathematica Sinica, English Series
Volume27
Issue number1
DOIs
Publication statusPublished - 2011

Fingerprint

Marcinkiewicz Integral
Integral Operator
kernel
Operator

Keywords

  • Fourier transform
  • Parabolic Marcinkiewicz integral operators
  • Parabolic maximal functions
  • Rough kernels

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Parabolic Marcinkiewicz integrals along surfaces on product domains. / Al-Salman, Ahmad.

In: Acta Mathematica Sinica, English Series, Vol. 27, No. 1, 2011, p. 1-18.

Research output: Contribution to journalArticle

@article{9901bd5c21234f4e841b4c3a87d03ae9,
title = "Parabolic Marcinkiewicz integrals along surfaces on product domains",
abstract = "In this paper, parabolic Marcinkiewicz integral operators along surfaces on the product domain ℝn × ℝm (n,m ≥ 2) are introduced. Lp bounds of such operators are obtained under weak conditions on the kernels.",
keywords = "Fourier transform, Parabolic Marcinkiewicz integral operators, Parabolic maximal functions, Rough kernels",
author = "Ahmad Al-Salman",
year = "2011",
doi = "10.1007/s10114-010-9653-7",
language = "English",
volume = "27",
pages = "1--18",
journal = "Acta Mathematica Sinica, English Series",
issn = "1439-8516",
publisher = "Springer Verlag",
number = "1",

}

TY - JOUR

T1 - Parabolic Marcinkiewicz integrals along surfaces on product domains

AU - Al-Salman, Ahmad

PY - 2011

Y1 - 2011

N2 - In this paper, parabolic Marcinkiewicz integral operators along surfaces on the product domain ℝn × ℝm (n,m ≥ 2) are introduced. Lp bounds of such operators are obtained under weak conditions on the kernels.

AB - In this paper, parabolic Marcinkiewicz integral operators along surfaces on the product domain ℝn × ℝm (n,m ≥ 2) are introduced. Lp bounds of such operators are obtained under weak conditions on the kernels.

KW - Fourier transform

KW - Parabolic Marcinkiewicz integral operators

KW - Parabolic maximal functions

KW - Rough kernels

UR - http://www.scopus.com/inward/record.url?scp=78650414976&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78650414976&partnerID=8YFLogxK

U2 - 10.1007/s10114-010-9653-7

DO - 10.1007/s10114-010-9653-7

M3 - Article

AN - SCOPUS:78650414976

VL - 27

SP - 1

EP - 18

JO - Acta Mathematica Sinica, English Series

JF - Acta Mathematica Sinica, English Series

SN - 1439-8516

IS - 1

ER -